TITLE

Interpolation properties of scales of Banach spaces

AUTHOR(S)
Bykov, Yu.; Ovchinnikov, V.
PUB. DATE
November 2006
SOURCE
Mathematical Notes;Nov/Dec2006, Vol. 80 Issue 5/6, p761
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
It is shown that any interpolation scales joining weight spaces L p or similar spaces have many remarkable properties. Not only are such scales intrinsically interpolation scales, but an analog of the Arazy-Cwikel theorem describing interpolation spaces between the spaces from the scale is valid.
ACCESSION #
32853589

 

Related Articles

  • Abstract limit J-spaces. Cobos, Fernando; Fernández-Cabrera, Luz M.; Mastyło, Mieczysław // Journal of the London Mathematical Society;Oct2010, Vol. 82 Issue 2, p501 

    We investigate the limit J-spaces corresponding to the general real method. These interpolation spaces are defined by Banach sequence lattices and include those spaces that arise by the choice θ = 0 in the definition of the real method. We pay especial attention to spaces generated by...

  • Complex interpolation of compact operators: an update. Cwikel, Michael; Janson, Svante // Proceedings of the Estonian Academy of Sciences, Physics, Mathem;Sep2006, Vol. 55 Issue 3, p164 

    After 41 years it is still not known whether an operator acting on a Banach pair and which acts compactly on one or both of the "endpoint" spaces also acts compactly on the complex interpolation spaces generated by the pair. We report some recent steps towards solving this and related problems.

  • EXISTENCE AND ANALYTICITY OF A PARABOLIC EVOLUTION OPERATOR FOR NONAUTONOMOUS LINEAR EQUATIONS IN BANACH SPACES. MUNHOZ, ANTONIO S.; SOUZA FILHO, ANTONIO C. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    We give conditions for the parabolic evolution operator to be analytic with respect to a coefficient operator. We also show that the solution of a homogeneous parabolic evolution equation is analytic with respect to the coefficient operator and to the initial data. We apply our results to...

  • ASSOCIATE SPACES OF LOGARITHMIC INTERPOLATION SPACES AND GENERALIZED LORENTZ-ZYGMUND SPACES. Besoy, Blanca F.; Cobos, Fernando; Fernández-Cabrera, Luz M. // Annales Academiae Scientiarum Fennicae. Mathematica;2020, Vol. 45 Issue 1, p493 

    We determine the associate space of the logarithmic interpolation space (X0,X1)1,q,A where X0 and X1 are Banach function spaces over a σ-finite measure space (Ω, μ). Particularizing the results for the case of the couple (L1,L∞) over a non-atomic measure space, we recover results...

  • On the general K-interpolation method for the sum and the intersection. Ahmed, Irshaad; Awais, Muhammad // Journal of Inequalities & Applications;11/25/2016, Vol. 2016 Issue 1, p1 

    Let $(A_{0}, A_{1})$ be a compatible couple of normed spaces. We study the interrelation of the general K-interpolation spaces of the couple $(A_{0}+A_{1}, A_{0} \cap A_{1})$ with those of the couples $(A_{0}, A_{1} )$ , $(A_{0}+A_{1}, A_{0} )$ , $(A_{0}+A_{1}, A_{1} )$ , $(A_{0}, A_{0} \cap...

  • The Fourier-Walsh series of the functions absolutely continuous in the generalized restricted sense. Lukomskiĭ, S. F. // Siberian Mathematical Journal;Mar2007, Vol. 48 Issue 2, p273 

    We consider the questions of convergence in Lorentz spaces for the Fourier-Walsh series of the functions with Denjoy integrable derivative. We prove that a condition on a function f sufficient for its Fourier-Walsh series to converge in the Lorentz spaces “near” L ∞ cannot be...

  • NOTES ON ABSOLUTELY CONTINUOUS FUNCTIONS OF SEVERAL VARIABLES. Hencl, Stanislav // Real Analysis Exchange;2004/2005, Vol. 30 Issue 1, p59 

    Let Ω ⊂ Rn be a domain. The result of J. Kauhanen, P. Koskela and J. Malý [4] states that a function ƒ : Ω → R with a derivative in the Lorentz space Ln,¹ (Ω, Rn) is n-absolntely continuous in the sense of [5]. We give an example of an absolutely continuous...

  • PARALLEL SURFACES IN THREE-AND-FOUR DIMENSIONAL LORENTZIAN REAL SPACE FORMS. Van der Veken, Joeri // Bulletin of the Transilvania University of Brasov, Series III: M;2008, Vol. 1 Issue 50, p405 

    We give a complete classification of surfaces with parallel second fundamental form in Lorentzian real space forms of dimension three and four.

  • Analogues of Conditional Wiener Integrals with Drift and Initial Distribution on a Function Space. Dong Hyun Cho // Abstract & Applied Analysis;2014, p1 

    Let C[0, T] denote a generalized Wiener space, the space of real-valued continuous functions on the interval [0, T], and define a stochastic process Z : C[0,T]x[0,T] → ℝ by Z(x,t) = ∫0t h(u)dx(u) + x(0)+a(t), for x ∈ [0,T] and t ∈ [0, T], where h ∈ L2[0,T] with...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics